# SDR 08FDEA01256

- Difficulty date: April 2, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 54,942 hours, 11,205 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29324
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, AFTER PANEL REMOVAL FOUND LEADING EDGE STRINGER CRACK AT XOS 667.  REPAIR CARRIED OUT PER EA 1-5710-120544,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
